# SDR 2005FA0000300

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION IN THE CABIN SUBFLOOR AREAS, NOTED A FUEL LEAK AT THE PORT 90 DEGREE RIDGID FUEL LINE LINKING THE WING TANK, VIA THE PORT DOOR PILLAR, TO SUBFLOOR LINE THAT CONNECTS TO THE SELECTOR VALVE. IT WAS INSTALLED BACKWARD.  THIS PLACED THE LINE TOO CLOSE TO A FLOOR BULKHEAD, CAUSING CHAFING AND WEAR-THROUGH. THIS CREATED A LEAK BETWEEN THE FUEL TANK AND THE SHUTOFF VALVE BENEATH THE FLOORBOARD.  DO NOT HAVE A SRM FOR PN.
